# SDR 10172008N303CS

- Difficulty date: October 14, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N303CS
- Make and model: Cessna 550
- Aircraft serial: 5500814
- Aircraft time: 7,271 hours, 5,445 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124655
- Part serial: 0041
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 2,425 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING SELECTED DOWN, LT  LG DID NOT INDICATE DOWN, NO GREEN LIGHT.  PROBLEM TROUBLESHOT TO LT SIDE BRACE ACTUATOR.  ACTUATOR REPLACED AND ACFT RETURNED TO SERVICE.
